# SDR DHL2008780001

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521630187
- Part serial: BN36
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FORE FLAP DELAMINATED BEHIND I/B FLAP TRACK AREA 7 INCH BY 3 INCH.
